Maximal Stability Robustness for State Equations

Izchak Lewkowicz, Raphael Sivan

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


A measure for stability robustness of a linear time-invariant finite-dimensional system's state equations is introduced in this note. An upper bound for this measure, based on the characteristic values of the system is derived. It is shown that the set of optimal systems, namely, systems for which the stability robustness measure attains the bound, contains the normal set, which has been considered as the set of optimal robustness.

Original languageEnglish
Pages (from-to)297-300
Number of pages4
JournalIEEE Transactions on Automatic Control
Issue number3
StatePublished - 1 Jan 1988
Externally publishedYes

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering


Dive into the research topics of 'Maximal Stability Robustness for State Equations'. Together they form a unique fingerprint.

Cite this